Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have little high glyceride problems. Suffering from skin problem. Diagnosed with coefene. Any advice?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2005
Answered : 1391 Questions
Question
hi, i am XXXXXX 34 years old, have little high glyceride problems i.e.190, LDL is 90, HDL 82. Non-dibetic.
I am suffuring from skin poblem. My skin on the neck, pit arm, uppur thigh, hip, and on the back, first become reddish like light burn and then sking crumbling, also itching and becomes discloured.
Ten days before, i approached a dermetologist in RML hospital. He had digonised as "coefene" and advised me Terbiforce and Mycospore tube. But i have not got any releif as yet. Kindly advise me.
Posted Sat, 13 Oct 2012 in Skin Hair and Nails
 
 
Answered by Dr. Sudarshan 29 minutes later
Hi XXXXXX

Thanks for writing in.

There must be some misunderstanding as 'coefene' does not stand any diagnosis.

It must be a short form or you misinterpreted the thing written.

You are given antifungal medication so you must have got tinea carporis i.e.ring worm infection of the body.

If its tinea carporis it requires atleast two weeks to show its effect.

Also if itching more you can take tablet Cetirizine twice daily.

If you can upload good quality photos of affected skin I will be further able to help you
confidently.also you can send them by email on YYYY@YYYY
with "attention dr XXXXXX"in subjectline.

Hope this helps.

Anticipating your response.

Regards
dermatologist.
Above answer was peer-reviewed by
 
Follow-up: Have little high glyceride problems. Suffering from skin problem. Diagnosed with coefene. Any advice? 4 days later
sir, thanks for your advice. i am posting some images of infected body parts through e-mail on XXXXXX YYYY@YYYY XXXXXX Please advise me urgently. Thanks
 
 
Answered by Dr. Sudarshan 13 hours later
Hi XXXXXX

Ive gone through images.

It seems your doctor is right.You have got pityriasis versicolor on neck and tinea carporis on body.Both these are fungal infections.

Terbinafine tablets and mycospor is right treatment.

You can also use ABZORB powder and KZ soap for bathing these will help in faster clearing.

For itching you can take tablet allegra (180) twice daily.

Fungal infection take time to clear.1-2 months treatment may be required for complete cure.

Hope this helps.

Regards
DrSudarshan
Above answer was peer-reviewed by
 
Follow-up: Have little high glyceride problems. Suffering from skin problem. Diagnosed with coefene. Any advice? 9 hours later
dear Dr. Thanks for your advice. Please tell me the time when i use mycospor tube and ABZORB Powder. Please also let me know that i have "Etty" tab, may i use that in place of allegra or i must use allegra.

Thanks again
 
 
Answered by Dr. Sudarshan 10 hours later
Hi again XXXXXX

Apply abzorb powder after bath.Apply mycospor at night.

Please take allegra it is better.

Hope this helps.

Wishing you good health.

Regards.


Above answer was peer-reviewed by
 
Follow-up: Have little high glyceride problems. Suffering from skin problem. Diagnosed with coefene. Any advice? 18 hours later
thanks a lot.
 
 
Answered by Dr. Sudarshan 11 minutes later
Hi again,

If you are satisfied with the answer accept it and rate it the end.

If you need skin related advise in future ,you can directly ask me as Ask Dr Sudarshan.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor